| Model Number |
ANATOMIC CONTOUR PCL TIBIAL GUIDE, LEFT |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 16-dec-2025, it was reported by a sales representative via (b)(4) that an ar-1510ptl anatomic contour pcl left tibial guide was dull.This was discovered during the case with no patient harm.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to wear and tear damage sustained over time in the field.The manufacturing date is 2012.